Zoloft and urinary problems

Common Questions and Answers about Zoloft and urinary problems

zoloft

Avatar m tn i have been having a burning sensation when i ejaculate. i have had complete blood and urinary tract test carried out and they have all come back clear i have been prescribed trimethoprim ( alprim) on 3 occasions over a 6 month period all to no avail. i had a psa test recently and the results were 5.1 nm and the free total was 28%.a rectal examination was also normal (no obvious signs of cancer) .
Avatar m tn urinary problems; sex -accomplished
1070971 tn?1299614110 I felt great the first couple of days but on Day 4 of not taking the Remeron but the Zoloft I started having chills, sweats, tingling, urinary problems, loss of appetite, and trouble sleeping. Do you think it is the Remeron withdrawals? I put a call into my doctor but she has not called me back yet. Do you know if they will last long if they started me on another antidepressant?
740516 tn?1360942486 22 hrs ago I wish they didnt have different vets every day - they never agree about medication prescribed and the one today is not one of my favorites 22 hrs ago 13/april/2015 A whole day searching in lots of humane drugstores and changes in products vet authorized and the total price of meds need it was reduced to about the half; I started 2 yesterday ( corticoid and antibiotic) but I still have to bay C vitamine In fact, he didnt prescribe very expensive stuff - just that I am more f #
Avatar f tn Also, i have struggled with some rls (and began wondering if this is what has been so negectively affectivng my sleep quality). When i researched the rls, i found that zoloft can aggravate it and, thus, began tapering. I am now on 50 mg/daily (began tapering 2 weeks ago). Nothing is any better- more pins/needles and now, some mild numbness in left arm/shoulder/face- intermittent, though.
20501556 tn?1499447492 76 yr old female taking Zoloft for a few months was admitted to hospital from ER for nausea, vomiting, dehydration and UTI. Hospitalist stopped the Zoloft for a few days due to renal failure. Patient (my mom) has history of Crohns and currently has ileostomy and mucus fistula stoma from late April 2017 surgery. Suffering from high output (over 2 liters daily) pure liquid and wondering if this is possible side effect of not having Zoloft for those few days.
Avatar n tn If it is related to the Zoloft, often side effectas with Zoloft are transient and go away. I would discuss this symptom with your prescribing doctor. I would also recommend to follow up with your eye doctor to see whether any changes need to be made in regards to your glasses. This information is intended for educational purposes only and should not replace consultation with your physician.
1226559 tn?1267209100 Bladder doesn't empty completely. Will go to bathroom and have to go again a couple of minutes later with minimal output.
118225 tn?1278654940 This is my 2nd pregnancy taking Zoloft I am on 100 mg and had no problems taking it, and my baby was fine. I am 27 weeks now and everything is okay so far. I had to be on something for depression and this is what the doctors suggested. You should ask your OB but I have done well with it. Hope this helps and good luck.
Avatar f tn I started Zoloft in July for a new diagnosis panic attacks and ocd. My primary care doctor prescribed it until I could get an appointment with a psychiatrist. After seeing th psychiatrist he switched me to Prozac. I went from Prozac 10 mg to 15mg with no issues. When he increased my dose to 20 mg I began to experience frequent urge to urinated and burning in my pelvic area. My primary care checked me for UTI and yeast infection.
Avatar f tn My tire blew today right before my doctor's appointments...all my tires were pretty much bald unbeknownst to me. Ugh. My oil needed changing a few thousand miles ago. My car is fixed (easy)...I have AAA, but my body is not. I wish I had AAA roadside assistance for that. Hey, I blew a kidney...Ok be there in 45 minutes, they show up in an hour, here's your new kidney! And they don't ask you for money cuz you're a member. But...life has to go and be hard, so that doesn't exist.
1041243 tn?1375230520 A week ago my psychiatrist stopped my 200 mgs of zoloft and started me on luvox 50 mgs a day for the first two weeks then 100 mgs a day there after. A couple days later I started expiriencing major withdrawal symptoms, severe anxiety and panic (more so than usual), insomnia, and some slight agoraphobia (I don't like to leave the house, but I will if I need too) and even stronger ocd symptoms.
Avatar n tn also ive been taking zoloft for almost 2 weeks. but i been having problems, my penis is a little longer but it is not as thick as it was it is skinnier, and my erections are sometimes not as hard, and it takes forever to climax. idk if was the stretches or the zoloft but i really miss the way it was. is it because of the stretches or the zoloft? will it go back to the way it was?
Avatar n tn also ive been taking zoloft for almost 2 weeks. but i been having problems, my penis is a little longer but it is not as thick as it was it is skinnier, and my erections are sometimes not as hard, and it takes forever to climax. idk if was the stretches or the zoloft but i really miss the way it was. was it because of the stretches or the zoloft? will it go back to the way it was?
Avatar m tn I have been having trouble for several months with what feels like a constant urge to urinate. The severity and intensity seems to come and go without rhyme or reason. I was originally diagnosed with an acute urinary tract infection. I had a urinalysis that came back with a trace of blood in my urine and was given a week's worth of antibiotics by my physician. This did not really seem to help and the problem persisted and I was referred to a urologist.
Avatar m tn VE BEEN SEEING UROLOGISTS FOR AWHILE BECAUSE OF ENLARGED PROSTATE EXAMS IN PAST AS WELL AS BLADDER SPASMS AND URINARY DISORDER (FREQUENCY, SLOW AND STRAINING, AND EXCESSIVE WETNESS WETTING MYSELF IN SLEEP AT NIGHT OR LATE EVENING).
Avatar n tn I have been having pain/discomfort in my lower back, lower abdominal/pelvic area, around the groin and tenderness in the testicles and penis. I also have been having constant dribbling after urination. These symptoms have been going on for almost 4 months now and I have been to two urologists.
Avatar n tn t processing things the way it used to. I still have the urinary frequency and severe pain on both sides of my spine in my lower back. Any suggestions about what might be causing this? I'd like to have some ideas to talk to my urologist about, because he seems to think it's just overactive bladder, even though the meds aren't helping.
Avatar f tn Still having the off and on urination issues and tingling. I think my right lymph node is slightly swollen also. This is really stressing me out. Any insight into what might be causing this would be greatly appreciated. Thank you!
Avatar f tn Hi I'm a 19 year old college student with a boyfriend for about 4 months and I drink about 2 to 3 times a week. We have been in a somewhat sexual relationship for about 2 months (I am still a virgin, but have given a ********, been eaten out, and fingered). My parents do not know that I have a bf or that I drink and I have to hide that from them because its not really acceptable with my middle eastern culture. About a month ago, my doctor diagnosed me with a UTI.
Avatar f tn No females in my family have urinary problems only my uncle and grandpa have had (prostate) problems. I learned I have tiny kidney stones in my right kidney. Will this cause urinary problems such as frequent urination (I sleep through the night), sometimes burns and back pain? I had a UTI and when I finished antibiotic I still had symptoms. I went to a different doctor who sent me to get ultrasound of bladder, uterer and kidneys 'cause urine from lab came back with no problems.
Avatar n tn I also have vagina orour sometimes and the symptoms feels like a urinary tract infection. I went to the doctors and have taken all the necessary tests and everything is coming back normal. I even had swabs taken for examination, and they have came back normal. But the problems are still occuring. Can there be anything else that is causing this. The symptoms are peeing alot, discomfert sometimes when going to the bathroom or just sitting or walking.
1322693 tn?1308153896 such as daily tremors, hyperreflexia, leg and arm spasms with burning sensations, change in gag reflex, pressure in my head so bad I can barley sit or stand and even laying down hurts, eye twitching, urinary and bowel problems. All of this without light or sound sensitivity! We will see what she has to say. I hope she doesnt pass my bowel problems up to constipation or IBS. Drs seem so willing to throw a diagnosis and not look more into it.
Avatar m tn hi. im 19 years old and am having some problems with urination. I have the urge to go almost constantly and when i finish i feel like i need to go again immediately. I also have constant dribbling and i dont know how to tell if it is just urine or whether it is some sort of discharge. The tip of my urethra and a couple centimetres in is always wet. I had a urine test done with a dipstick at the doctors and then again at the walk in centre and they didn't find any problems.
Avatar n tn There are several causes for burning and itchiness when urinating. The first is a urinary tract infection (which you have been treated for). Another cause would be pyelonephritis (an uncommon presentation), or urethritis (either chlamydial or gonococcal urethritis). Trichomonas vaginalis, Candida albicans, and Herpes simplex virus can also cause urethritis. If you are female, vaginitis would be a consideration, if you are a male, prostatitis would also be considered.